# SDR TWRA9677

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND OVERHEAD 'EVAC' LIGHTS IN AREA OF SEAT ROW 32K AND EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECK OK.  MM 33-51-00.  (X)
